Top answers from doctors based on your search:
Disclaimer

will my joints hurt after the flu vaccine

A female asked:
Dr. Zachary Veres
17 years experience Family Medicine
Flu?: better get evaluated for underlying immunosuppressive diseases. see your doctor

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 28-year-old female asked:
Dr. Ronald Krauser
51 years experience Rheumatology
No: No they do not.
A 34-year-old female asked:
Dr. Thomas Namey
47 years experience Rheumatology
Can happen!: It is uncommon, but painful joints and arthritis sx can occur after a flu shot. Bear with it, because it is short lived. Low dose Prednisone (2.5-5mg ... Read More
A 40-year-old female asked:
Dr. Maiysha Clairborne
19 years experience Family Medicine
Side effect: Local muscle soreness and inflammation can be a side effect of immunizations. Applying ice & pain relievers such as tylenol (acetaminophen) or anti in ... Read More
3
3 thanks
A 28-year-old female asked:
Dr. Oscar Novick
57 years experience Pediatrics
Lump: Lump may be due to the multiple vaccines you received. Use cool compresses to reduce the sewlling.
1
1 comment
A 54-year-old female asked:
Dr. Julie Abbott
44 years experience Preventive Medicine
? A coincidence: It is really surprising how many people report flu-like symptoms after receiving influenza vaccine. While there may be mild, temporary symptoms, inclu ... Read More
1
1 thank
A 59-year-old female asked:
Dr. Amrita Dosanjh
35 years experience Pediatric Pulmonology
Check local resource: You should check with your local public health department. They usually have a list of flu clinics. The answer previously asked you to also check with ... Read More
A 55-year-old member asked:
Dr. James Ferguson
45 years experience Pediatrics
Few if any: Thimerosal was removed from all routine childhood immunizations by 2002. It remains in multi-dose flu vaccine ( not single dose).
A member asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
No: flu vaccine isn't a known cause for low hemoglobin

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month